# SDR IPXA2016040501704

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 95,557 hours, 16,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Inoperative
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK ENTRY DOOR SMOKE BARRIER SIDE ON AFT SIDE COMING LOOSE AND OUT OF TRACK ON DOOR FRAME.  INSPECTED AND REMOVED SEAL AND RETAINER AND ROUTED TO S/M FOR REPLACEMENT T22710 ILLEG.  INSTALLED NEW SEAL ON RETAINER AND INSTALLED ON ACFT IAW DWG 841133101.
